# SDR QXEA200700020

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 7,532 hours, 6,875 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 4100S01906
- Part serial: AA10284
- Condition: Malfunctioned
- Location: Ice Detector
- Part time: 7,526 hours, 6,869 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2378: ICE DETECT FAIL CAUTION ILLUMINATED (FAILED TO EXTINGUISH AFTER PROPS OUT OF FEATHER).  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED LT ICE DETECTOR PROBE IAW Q400 AMM TASKS 30-80-01-000-801 AND 30-80-01-400-801.  LT ICE DETECTOR PROBE, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
